Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

HCG injections. Why am I sweaty, cold, dizzy, confused and hot?

I am just starting HCG injections . I gorged for two days and I am now on day 3 500 calories. Since I started injecting the HCg I have been very sweaty, cold , hot, arm has gone numb, feel like impending doom , dizzy, confused... Is this detox? If so why so fast-I was gorging for 2 days. Is it something I should be more worried about. I am terrified right now.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

2 major issues need to be addressed with HCJ injections:
Blood clot and Ovarian Hyperstimulation syndrome. You should report to the prescribing doctor for blood clot associated above symptoms. Though not conclusive, a clinical review with tests will help.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor